It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Panic Disorders Message Board


Panic Disorders Board Index


Ok, sorry this isn't much help, but she took prozac-40mg for about 6 months. She said her bp actually went way up the first few weeks and then it went back to normal. She went in to her dr. 2 weeks after she started taking it and her bp was around 150/90. She said her pulse is usually lower anyway high 50's to low 60's. As far as she knew it stayed about the same on prozac.
Sorry this didn't help.

I don't think you have anything to be worried about, but I really think you would feel a lot better if you called your dr. on monday or even a pharmacy, like graciecat said, for reassurance.

If it makes you feel any better, I've been freaking out because I have the opposite problem. My pulse has been 120-130 all day and that's with 100mg of a beta blocker.

Take care~





All times are GMT -7. The time now is 04:26 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!